International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 601-604
A note on dual integral equations involving associated Legendre function
Physical and Earth Sciences Division, Indian Statistical Institute, 203 Barrackpore Trunk Road, Calcutta 700 035, India
Received 29 January 1991
Copyright © 1992 B. N. Mandal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This note is concerned with a formal method to obtain a closed form solution of certain dual integral equations involving the associated Legendre function as kernel.